Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 135-139
DOI: 10.12691/tjant-4-5-3
Open AccessArticle

Inequalities of Type Hermite-Hadamard for Fractional Integrals via Differentiable Convex Functions

P. O. Mohammed1,

1Department of Mathematics, College of Education, Sulaimani University, Sulaimani, Kurdistan Region, Iraq

Pub. Date: October 20, 2016

Cite this paper:
P. O. Mohammed. Inequalities of Type Hermite-Hadamard for Fractional Integrals via Differentiable Convex Functions. Turkish Journal of Analysis and Number Theory. 2016; 4(5):135-139. doi: 10.12691/tjant-4-5-3

Abstract

In this paper, we established some new Hermite-Hadamard-type inequalities for differentiable convex functions via Reimann-Liouville fractional integrals. Moreover, our results improve and extend the corresponding ones in the literature.

Keywords:
integral inequalities Riemann-Liouville fractional integral Hermite-Hadamard inequality convex function Hölder inequality

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  J. Hadamard, Étude sur les propriétés des fonctions entières en particulier d'une function considérée par Riemann, J Math Pures Appl, 58 (1893), 171-215.
 
[2]  M. Tomar, E. Set and M. Z. Sarıkaya, Hermite-Hadamard type Riemann-Liouville fractional integral inequalities for convex functions, AIP Conference Proceedings 1726, 020035 (2016).
 
[3]  Z. Dahmani, On Minkowski and Hermite-Hadamad integral inequalities via fractional integration, Annals of Functional Analysis, 1(1) (2010), 51-58.
 
[4]  M. Tunç, Y. Subas and I. Karabayir, On some Hadamard type inequalities for MTconvex functions, Int. J. Open Probl. Comput. Sci. Math., 6 (2013), 102-113.
 
[5]  S. Qaisar and S. Hussain, Generalization of integral inequalities of the type of Hermite-Hadamard through invexity, Malaya J. Mat., 3(1) (2015), 99-109.
 
[6]  J. Park, Fractional Hermite-Hadamard-like Type Inequalities for Convex Functions, International Journal of Mathematical Analysis, 9(29) (2015), 1415-1429.
 
[7]  Z. Lin, J. Wang and W. Wei, Fractional Hermite-Hadamard inequalities through r-convex functions via power means, Ser. Math. Inform., 30(2) (2015), 129-145.
 
[8]  M. Z. Sarikaya, H. Yaldiz and H. Budak, Some integral inequalities for convex stochastic processes, Acta Math. Univ. Comenianae, LXXXV(1) (2016), 155-164.
 
[9]  I. Podlubni, Fractional Differential Equations, Academic Press, San Diego, 1999.